# SDR R61A201710080739

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT BEAM IN THE AFT WET AREA FRAMES 87 - 89.  REMOVED, LOCATED, DRILLED, ALODINE, AND INSTALLED A NEW BEAM IAW SRM 51-41-01, 51-42-01, AND 51-43-01.
